Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




183 Publications

2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, Nikolai, et al. “On the Optimality of Functionals over Triangulations of Delaunay Sets.” Russian Mathematical Surveys, vol. 67, no. 4, IOP Publishing, 2012, pp. 781–83, doi:10.1070/RM2012v067n04ABEH004807.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, Georg, et al. Interactive Labeling of Image Segmentation Hierarchies. Vol. 7476, Springer, 2012, pp. 11–20, doi:10.1007/978-3-642-32717-9_2.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich, Eric, et al. “Deconstructing Approximate Offsets.” Discrete & Computational Geometry, vol. 48, no. 4, Springer, 2012, pp. 964–89, doi:10.1007/s00454-012-9441-5.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Brown, Gavin, et al. “Fano 3 Folds in Codimension 4 Tom and Jerry Part I.” Compositio Mathematica, vol. 148, no. 4, Cambridge University Press, 2012, pp. 1171–94, doi:10.1112/S0010437X11007226.
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
Quadrianto, Novi, et al. “The Most Persistent Soft-Clique in a Set of Sampled Graphs.” Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–18.
View | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: MLA

Export / Embed